# SDR REXA2018121091212

- Difficulty date: November 29, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031212
- Condition: Corroded
- Location: Bs 329-339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION CORROSION ON STRINGER SPLICE (5EAS) BTW FS 329-339 AND STRG 25L-25R AT MAIN AVIONICS COMPARTMENT. (SM)(E/E) (TCI 100-09)COMPLETE: STRINGER SPLICE (5EAS) BTW FS 329-339 AND STRG 25L-25R AT MAIN AVIONICS COMPARTMENT WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
